# SDR V0XD20150523137

- Difficulty date: May 22, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 16,915 hours, 11,170 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRINGS INTERNAL SUPPORT WEB HAS CORRODED SPLICE ANGLE.  R & R ANGLE IAW SRM 51-42-06, WO 80289 & WC 1115.
